# SDR SWIA202265255

- Difficulty date: February 17, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: Rusted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE FITTING FWD AND AFT BOLTS RUSTY.     (C-CHECK RO 3/30/2022)    REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE FITTING FWD AND AFT BOLTS AS MARKED. REF E175 AMM 25-65-01
